# SDR BUE2007F00002

- Difficulty date: February 8, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N416WM
- Make and model: Gulstm G1159A
- Aircraft serial: 487
- Engine: Rroyce SPEY55515P
- System (JASC): 7800 · Engine Exhaust System
- Part: Bolt
- Part number: NAS620548
- Condition: Sheared
- Location: Ejector Assy
- Component: Ejector Assy
- Component part number: G23EJ4000102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( REF NR: 287N416WM) DURING INSPECTION FOUND THE RT EJECTOR OB BEARING FITTING UPPER BOLT SHEARED, LOWER BOLT BENT/BEGINNING TO SHEAR, IB BEARING FITTING UPPER AND LOWER BOLTS BENT/BEGINNING TO SHEAR, AND THE IB AND OB TRANSLATOR LINKS BENT.  REPLACED BOTH TRANSLATOR LINKS, ALL IB/OB UPPER AND LOWER BEARING FITTING BOLTS AND THE OB BEARING FITTING ASSEMBLY (PRECAUTIONARY).  (K)
